“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8569
School of Mathematics
  Title:   Local cohomology at monomial ideals in R-sequences
1.  H. Sabzrou
2.  M. Tousi
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  36
  Year:  2008
  Pages:   37-52
  Supported by:  IPM
This paper is a study of the local cohomology module Hia(R) in the case that R is a commutative Noetherian ring containing a field and a is a monomial ideal in a R-sequence. We will establish some finiteness, cofiniteness and Artinianness properties, as well as vanishing results for Hia(R).

Download TeX format
back to top
scroll left or right